Quest 2 Recovery is Open & Operational Under Our Updated COVID-19 Policies & Procedures

How To Stop Heart Palpitations From Adderall

Published on

Table of Contents

Whether using Adderall as prescribed or recreationally, you have likely experienced heart palpitations. These alarming increases in your heart rate can make one feel like they are having a heart attack. At other times, it may feel like your heart is about to beat right out of your chest. Fortunately, heart palpitations can be managed.

Adderall And Your Heart

If you are using Adderall recreationally, it’s vital to seek a detox center and stop using it. If you have been prescribed the stimulant, you need to speak with your doctor immediately for heart palpitations. This is because it will raise your heart rate and blood pressure. Many people report feeling like they can’t catch their breath while their heartbeat increases. Sometimes it will feel like you have an irregular heartbeat or skip beats. These may be accompanied by chest pain, which increases the scariness level. Any prescription stimulants you put into your body can do this. A person should never use Adderall with existing cardiovascular issues or at risk.

Tips To Manage Heart Palpitations

Struggling with palpitations in the moment is overwhelming, and there are ways to handle it. The top three methods to managing heart palpitations are:

  • reducing your stress levels
  • avoiding stimulants
  • starting a meditative practice

Reduce Your Stress

Reducing your stress sounds easy enough, but it can be pretty tricky, especially for those of us who live stressful lives and have become comfortable with it. Reducing bad stress is always a good idea but becomes imperative in matters of the heart.

The first step is to identify your stressors and how you are currently managing them. If you are constantly anxious, you will likely have elevated blood pressure. Learning new ways to handle stress will lower your blood pressure, alleviate chest pain, and make dealing with anxiety easier.

Avoid Stimulants

Want to avoid high blood pressure and lower your cardiovascular risk? Get rid of all stimulants. This means your prescription medications, caffeine, and energy drinks. You may need Adderall to treat ADHD or other issues, but there are options. The one thing you should not do is stop taking Adderall and other prescription medications on your own. Talk with your doctor to help keep withdrawal symptoms at a minimum. Do not take the chance at developing blood clots that can lead to sudden death!

Embrace Meditation

You have heard it before, but we will continue to share this factoid; meditation is your friend. Taking the time to learn how to meditate can help ease your stress levels, manage your attention deficit hyperactivity disorder, and ease high blood pressure. Meditation is wonderful to learn and does more for your physical health than once believed. Starting your day with meditation can set a positive tone. Taking a moment to breathe and relax during a stressful moment, when heart palpitations are likely, can make it much easier to handle.

Talk With Your Doctor

The most important thing you can do is talk to your doctor. Adderall overdose is hazardous and is not worth it. The side effects of Adderall alone can be overwhelming to deal with. Your doctor can help make withdrawal symptoms easier and find alternatives for treating attention deficit hyperactivity disorder.

Share Our Blog With Someone It Might Help!

Facebook
Twitter
LinkedIn

Getting help doesn't have to be scary, we are here for you.

When you are ready to rid your body of the toxic substances, contact us. We can make it easier and safer for you.